I was diagnosed with a fungal infection on my penis about a month ago and the doctor prescribed me clotrimazole and betamethasone dipropriate cream. This did take away the fungal infection. I used this medication for two weeks before i could get into see a dermatoligist By the time the dermatoligist looked all the symptoms were gone. The dermatologist was very upset that the doc at the walk in clinic prescribed the clotrimazole and betamethasone creme due to stretching and thinning of the skin. Now I am scared as hell... Because she said stretching cannot be fixed.. I have noticed some changes down there and the skin seems quite a bit looser. Was this a total screw up by my walk in clinic doc. What are the side effects of skin stretching on the penis. Please help me out......
OK. Forget about it. The steroid component (betamethasone) of the cream you used is a bit strong for use on the penis. If you used it a long time it could--temporarily--make the skin a bit thinner. But you didn't use it very long, and the thinning, even if had occurred, which I'm sure it didn't, would be, as I said, temporary. So please don't start staring at your penis looking for signs of permanent damage. I'm sure that's not what your dermatologist meant for you to do. Incidentally, I doubt you had a fungus. More likely it was mild eczema, which the cortisone component of the cream took care of.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.